# SDR SIMA200612102

- Difficulty date: April 28, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Condition: Burned Out
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NOTIFIED BY CREW.  BURNING SMELL IS BACK, RETURNED DURING DESCENT, VERY STRONG THRU 5000 FEET TO LANDING AND TAXI TO GATE.  DURING APU/BURNING RUBBER SMELL INSPECTION FOUND LT RECIRC-COCKPIT FAN HAD FAILED CAUSING SMOKING SMELL.  (K)  RAI LEFT RECIRCULATION FAN, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
